It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been taking sub now for close to 12 weeks. I had started a 2 mg taper every week until I was down to 2 mg.'s and then I started to feel crappy-leg cramps diarrhea exreme lethargy. This went on for about 4 days-NOTHING like cold turkey from say vicoden or percocet. Went I got to 1 mg. I was feeling good. If I missed a dose or 2, I felt fine. I'm now on a matinence dose of 2mg's for as long as I want/need. My doctors and therapist have said that only I can determine when I feel ready to come off. I've had some pretty awful things going in the last few years and I know that if I come off now I will end up using again by this time next year.
I go to a great support group and have my loved ones supporting me. I realize that some people would consider me still using drugs but I don't feel that way at all. Sub has saved me from a very dark and depressing future. My ultimate goal is to feel strong emotionally and find the right antidepressant(s) for me and THEN come off the sub. If that takes a year, 5 years or 20 years so be it. I don't worry about w/d's because I've already been there and it was a walk in the park compared to the w/d's from the pain meds.
Everyones different though so some people may have a hard time others not. My Doc told me he's had patients call him after a few days off the sub and thanking him saying they had no w/d's. Lucky him!
I know alot of people will disagree with the long term sub use but I really trust my doctor at this point.

:angel: Dee

btw- bewell didn't you tell your sub doc how sick you were? My doc did say that some people will feel sick and if I did to let him know right away.





All times are GMT -7. The time now is 04:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!